Sorry I havent been around in the last couple of days. As most of you know I am taking prednisone for UC. I have come down with oral thrush and the stomach pains are back worst than ever. If it werent for my family I would pray for god to end this misery I am in at this point. It is very tough on me the mood swings and all the sh!t that has come along with this medicine.
I just wanted you all to know I am trying to hang in there but d@m I never thought it would be this baddddd I also thought that the prednisone would help me as the dose has tampered down the problems have gotten worst especially the stomach issues I have.
Anyway not trying to ramble on and on take care
Sorry your feeling so bad. Whats UC? Your a guy, so it can't be uterine cancer, right?
Sorry...just a little humor..very little.
Hope you feel better.
prednisone is used to treat numerous things...when my husband is on it (which is very on a regular basis) it makes him very moody, eats alot, has a very short temper...but sometimes it's the old med that will keep him on his feet so we just deal with it...it should make you very hungry as well....I don't care for it but if it helps just keep on keeing on, isn't if like a week drug 6 one day 5 than down to 1? Some people swear by it...you will be in my prayers :)
Ulcerative Colitis its a large intestine disease dr says its better than having the other
Now hes upped my pred back to 40mg but he did put me on a tablet that dissolves on the tongue for the thrush
He says if I am not better in two weeks hes going to admit me to the hospital for treatment
Thanks for all the support here it means alot to me
I own my buisness so Its not so bad I just tell my guys what I need done
As of late I do have make arrangements when meeting with home owners which most are very understanding.
In case you are wondering what I do I do Home theatre and central vaccum- wholehouse audio -phone tv networking =Intercom- Lighting control throughout the house
You would be wrong
Its like the adds you see here at med help the more you see it the more you think about it right?
Bose is way over rated and to much money for the true product that is given to the consumer
I agree with you..if it's not helping then stop taking it for sure..the least amount of time you need to take a steroid the better...I hate when I have to give my kids that stuff..it makes them bounce off the walls...I hope your feeling better...take care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.